# SDR IPXA2021031166732

- Difficulty date: February 28, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0869
- Aircraft time: 18,122 hours, 10,898 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B53270731
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300MAIN CARGO DECK FLOOR PANEL 232KY AT FRAME #S 20 AND 21 RIGHT HAND SIDE IS DAMAGED AT FWD RH CORNERCOMPLIED WITH SREO A300-5320-42722-F
